Show simple item record

dc.contributor.authorCasas Rentería, Eduardo 
dc.contributor.authorTröltzsch, Fredi 
dc.contributor.otherUniversidad de Cantabriaes_ES
dc.date.accessioned2013-02-11T14:49:07Z
dc.date.available2013-02-11T14:49:07Z
dc.date.issued2010
dc.identifier.issn1262-3377
dc.identifier.issn1292-8119
dc.identifier.urihttp://hdl.handle.net/10902/1620
dc.description.abstractOptimal control problems for semilinear elliptic equations with control constraints and pointwise state constraints are studied. Several theoretical results are derived, which are necessary to carry out a numerical analysis for this class of control problems. In particular, sufficient second-order optimality conditions, some new regularity results on optimal controls and a sufficient condition for the uniqueness of the Lagrange multiplier associated with the state constraints are presented.es_ES
dc.format.extent20 p.es_ES
dc.language.isoenges_ES
dc.publisherEDP Scienceses_ES
dc.rights© 2010 EDP Sciences, SMAI, 2009. The original publication is available at www.esaim-cocv.orges_ES
dc.sourceESAIM: Control, Optimisation and Calculus of Variations, 2010, 16(3), 581-600.es_ES
dc.subject.otherOptimal controles_ES
dc.subject.otherPointwise state constraintses_ES
dc.subject.otherFirst and second order optimality conditionses_ES
dc.subject.otherLagrange multiplierses_ES
dc.subject.otherBorel measureses_ES
dc.titleRecent advances in the analysis of pointwise state-constrained elliptic optimal control problemses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherVersionhttp://dx.doi.org/10.1051/cocv/2009010
dc.rights.accessRightsopenAccesses_ES
dc.identifier.DOI10.1051/cocv/2009010
dc.type.versionpublishedVersiones_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record